Relationships » In General: "Anti-Depressants and your sex life."

EdenFantasys Store

Anti-Depressants and your sex life.

Anti-Depressants and your sex life. http://www.healthyplace.com/blogs/copingwithdepression/files/2012/02/pills.jpg
  •    
  • Print
  • E-mail
Being bi-polar took a toll on my sex life, so I got on medication and that took a toll on my sex life. I came to the realization that there is just no winning.

Our Top Stories Being Recommended on Facebook

Comments

Great article!

02/03/2013

Good luck, and I hope you get it figured out. I'm glad you have such a great support system.I'm can't orgasm ever, AND now I'm about to go onto antidepressants, so we'll see how that goes.

02/04/2013

Try a different medication! I have bipolar and have been through the same thing. Cymbalta did wonders for my mood swings and OCD but it took 45-70mins to cum and it was so hard to! I switched to Prozac, which isn't as effective for me, and it still takes 10-25mins to cum as opposed to 30 secs off meds, but I'm better off having a sex life I am comfortable with.

02/05/2013

Forum

No discussions yet.

What's Hot

Sexis in your inbox

Keep up on new articles, projects, columns and more